# SDR CA000530025

- Difficulty date: May 30, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Aircraft time: 5,402 hours
- Engine: Cont TSIO520EB
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501033
- Condition: Cracked
- Location: Lt Ldg
- Component: Landing Gear Ret
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW NOTICED THAT THE LEFT MAIN GEAR HAD NOT RETRACTED AND THE CREW RETURNED FOR LANDING.  UPON INSPECTION, THE LEFT TORQUE TUBE ASSEMBLY WAS FOUND TO BE CRACKED ALONG ITS LENGTH LIKE AN UNWRAPPED PAPER TOWEL CARDBOARD TUBE.  THE CRACK APPEARED TO ORIGINATE FROM THE WELD AROUND THE HOLE FOR THE MAIN LANDING GEAR FORK BOLT.
